Gregory Constantine - Multicolored isomorphic spanning trees in complete graphs

dmtcs:306 - Discrete Mathematics & Theoretical Computer Science, January 1, 2002, Vol. 5 - https://doi.org/10.46298/dmtcs.306
Multicolored isomorphic spanning trees in complete graphsArticle

Authors: Gregory Constantine 1

  • 1 Department of Mathematics [Pittsburgh]

Can a complete graph on an even number n (>4) of vertices be properly edge-colored with n-1 colors in such a way that the edges can be partitioned into edge disjoint colorful isomorphic spanning trees? A spanning treee is colorful if all n-1 colors occur among its edges. It is proved that this is possible to accomplish whenever n is a power of two, or five times a power of two.


Volume: Vol. 5
Published on: January 1, 2002
Imported on: March 26, 2015
Keywords: multicolored tree,Orthogonal Latin squares,colorful matching,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

10 Documents citing this article

Consultation statistics

This page has been seen 298 times.
This article's PDF has been downloaded 212 times.